# SDR IPXA2021032767338

- Difficulty date: March 1, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N264UP
- Make and model: Doug MD-11F
- Aircraft time: 88,958 hours, 16,704 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: AEA73266
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CMAIN CABIN FLOOR SUPPORT AT STA 1361 AND BETWEEN RBL 47.5 & RBL 75.5 HAS CORROSION.REMOVED AND REPLACED CORRODED MAIN CABIN FLOOR SUPPORT AT STA 1361 AND BETWEEN RBL 47.5 & RBL 75.5 IAW SRM 51-33-01. (MINOR)
